# SDR 95ZZZX504

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Boeing Distribution Inc, repair station RD4D488M
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: V012LKB
- Condition: Wrong Part
- Location: Battery
- Component: Marathon, CA1542
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INBOUND INSPECTION OF MARATHON BATTERY, PN 28659, TYPE CA-154-2, REVEALED 19 SAFT MANUFACTURED CELLS, PN V012CKB, INSTALLED IN CAN.  MARATHON CELL PN 15M220 IS THE PROPER TYPE WHICH SHOULD BE USED FOR THIS BATTERY PART NUMBER APPLICATION. ACCORDING TO THE 'INSTRUCTION MANUAL SINTERED-PLATE, NICKEL CADMIUM BATTERIES' BY MARATHON, PAGE 30, PARA 10.2, 'BATTERY REASSEMBLY', SECTION 1, 'IF A CELL MUST BE REPLACED, USE ONLY NEW OR REBUILT CELLS MANUFACTURED BY MARATHON BATTERY COMPANY'.  BATTERY CONDEMNED AND RETURNED TO CUSTOMER.  SOUTHERN AIR TRANSPORT.
